# SDR AALA20120128DFW02

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 99,502 hours, 16,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT FUSELAGE EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
